Alert archive / Ohio / Severe Thunderstorm Warnings in 1999

Severe Thunderstorm Warning 32, NWS Cleveland, OH

July 3, 1999Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 3, 1999, 2:39 PM EDT for Ashtabula County, Ohio. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 1999, 2:39 PM EDT (18:39 UTC)
Expired
Jul 3, 1999, 3:15 PM EDT
In force
36 min
Issued by
NWS Cleveland, OH
Area
Whole counties

County Ashtabula County, OH

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KCLE 031844 RRA
SVRCLE
OHC007-031915-

BULLETIN - EAS ACTIVATION/IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
239 PM EDT SAT JUL 3 1999

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHTABULA COUNTY IN NORTHEASTERN OHIO

* UNTIL 315 PM EDT

* AT 238 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 9 MILES NORTHEAST OF JEFFERSON OR 1 MILE SOUTH OF
  KELLOGGSVILLE... MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL MOVE NEAR...
  KELLOGGSVILLE
  BUSHNELL


SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. GO INSIDE
A STURDY BUILDING AND STAY AWAY FROM WINDOWS~.
$$

WSF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:05 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 3, 2:05 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
205 PM EDT SAT JUL 3 1999

MAIN CONCERN IS STILL POTENTIAL FOR LATE AFTN AND EVE TSTMS OVR CWA.
ACTVTY WI/LMIC MOVG E. SOME MINOR SWRD XTNTN OF CNVCTN OVR NRN IL
BUT MAIN BODY LKLY TO MOV ACRS MI. LKLY TO BE NUMEROUS OUTFLOW
BOUNDARIES ON WHICH TSTMS COULD BE GENERATED. MODELS BRING SOME PVA
ACRS AREA BUT DISAGREE ON TIMING. ETA ALSO HANGS ON TO IT TOO LONG.
BOTH MODELS RPDLY REDUCE MEAN RH VALUES AFT 12 HRS WHICH SEEMS
RSNBL. MD LVL WAA PROGGED TO MOV E AND N OVR AREA TNGT AND SHOULD
CAP ACTVTY FOR THE 4TH AND THRU MON. ATTM MAY MAKE NO MENTION OF
TSTMS ACRS NW PARTS OF STATE FOR TNGT PD BUT MAY HV TO CARRY A RMNDR
OF AFTN PD THAT AREA. FARTHER EAST CHC POPS LOOK IN LINE WITH
REALITY...ALTHO ANY ACTVTY IS LKLY TO BE PRETTY WIDELY SCATTERED.
ATTM WL NOT ISSUE AN EXCESSIVE HEAT ADVISORY. VALUES APPCHG THE LOW
END OF THE ADVISORY CRITERIA (105 DEGREE HEAT INDEX). WL BE RUNNING
WITH A DRY FCST SUN THRU MON. GUID TMPS LOOK RSNBL SO PRBBLY WON/T
CHG MUCH.

.CLE...NONE.

VRCEK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:14 PM EDTTornado WarningCLEAshtabula36 min
Jul 3, 4:18 PM EDTSevere Thunderstorm WarningCLEAshtabula47 min
Jul 3, 5:05 PM EDTSevere Thunderstorm WarningCLEAshtabula65 min
Jul 3, 5:14 PM EDTTornado WarningCLEAshtabula46 min
Jul 3, 6:00 PM EDTTornado WarningCLEAshtabula50 min

Nearby

Severe Thunderstorm Warnings in Ohio, 1999Every severe thunderstorm warning in 1999

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.